elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Contact | Deutsch
Fontsize: [-] Text [+]

Even continuity and equicontinuity in fuzzy topology

Jäger, Gunther (2001) Even continuity and equicontinuity in fuzzy topology. Fuzzy Sets and Systems, 123 (2), pp. 159-167.

Full text not available from this repository.


Document Type:Article
Title:Even continuity and equicontinuity in fuzzy topology
Authors:
AuthorsInstitution or Email of Authors
Jäger, GuntherUNSPECIFIED
Date:2001
Journal or Publication Title:Fuzzy Sets and Systems
Refereed publication:Yes
In ISI Web of Science:Yes
Volume:123
Page Range:pp. 159-167
Status:Published
Keywords:fuzzy topology, continuity
HGF - Research field:Aeronautics, Space and Transport (old)
HGF - Program:Space (old)
HGF - Program Themes:W EO - Erdbeobachtung
DLR - Research area:Space
DLR - Program:W EO - Erdbeobachtung
DLR - Research theme (Project):W -- no assignement (old)
Location: Oberpfaffenhofen
Institutes and Institutions:Microwaves and Radar Institute
Deposited By: Sibylle Radzuweit
Deposited On:06 Feb 2006
Last Modified:27 Apr 2009 04:59

Repository Staff Only: item control page

Browse
Search
Help & Contact
Informationen
electronic library is running on EPrints 3.3.12
Copyright © 2008-2012 German Aerospace Center (DLR). All rights reserved.